# SDR C2XA03CL218

- Difficulty date: December 29, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- System (JASC): 4920 · APU Core Engine
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2327 THE CREW REPORTED A MOMENTARILY SMOKE ODOR IN THE CABIN ON LANDING WHEN SELECTING THE APU BLEED.  MAINTENANCE INSPECTED AND PLACED THE APU BLEED SYSTEM ON MEL.
